# SDR SWAA2017020811742

- Difficulty date: January 15, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 55,523 hours, 32,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 147A8540U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LOWER BULKHEAD CHORD CRACKED AT BS 540, STR 22R.  REPAIRED CHORD IAW EA.
